Patient : Dear Doctor. I started with a kidney infection,I went to the Doctor and with the meds she gave me, the pain in my sides went away but then after i started to go to the bathroom, after i pee it burned (my shaft) felt like it was on fire, so the doctor put me back on the same meds i was on before along with some packs of AZO to help with the post burning pain. It seems to help alittle but then after i would go to the bathroom the post burning would come back. my qestion is do i need a stronger medication? something that will knock it out in one shot and how long can this last i am going on week three here and my personal and mental state is starting to waver alittle. the doctor said it could be a uti but i am like man it just feels lik e it is taking forever to go away. any advice would be helpfull thank you for your time.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.